# SDR CALA2021090301499

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 101,793 hours, 10,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 165405
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM EMERGENCY LIGHT BATTERY PACK CAPACITY FUNCTIONAL CHECK F OUND L/H DOOR 1 BATTERY M33424 POOR CAPACITY - ORIGINATED BY EMP V905497 ON HAECO NR 9450521, SPEC NO.B777-33-3-7015. PERFORMED BY EMP V905497, DOOR 1 L/H M33424 BATTERY REPLACED AND PERFORM OPERATIONAL TEST FOUND ''OK'', AS PER AMM 33-51-06-960-80 2 REV 92A.
